Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 81950, 30 pages
http://dx.doi.org/10.1155/MPE/2006/81950

Bernoulli serial production lines with quality control devices: Theory and application

Department of Information and Telecommunication Engineering, Ming Chuan University, 5 Deh-Ming Road, Gwei-Shan, Taoyuan 333, Taiwan

Received 8 July 2005; Revised 11 October 2005; Accepted 10 November 2005

Copyright © 2006 Shu-Yin Chiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Yin Chiang, “Bernoulli serial production lines with quality control devices: Theory and application,” Mathematical Problems in Engineering, vol. 2006, Article ID 81950, 30 pages, 2006. https://doi.org/10.1155/MPE/2006/81950.